I am not sure how well I can express what I want to here but I will do my best:
Two years ago I started Iodine
and initially I felt more calm and recovered from exercise better for about two weeks and then I started feeling like I was going to get sick...beginning of scratchy throat/post nasal drip/pressure in upper lungs area. So I stopped the Iodine
and felt better in a couple of days. Tried lowering the dosage and pulsing it over several months and kept having the symptoms and finally I stopped the Iodine
and the symptoms persisted. I looked around on here then and didn't see those kind of symptoms as Bromide detox symptoms, but maybe I didn't look around enough.....
I did an Iodine loading test at the time I started and I got an 89% excretion. which is suspicious since I was not supplementing Iodine at all then. So I thought I might have a symporter defect or organification problem but how do you know for sure. I had them test my Bromide and it wasn't that high...i can't remember the value.
and to be fair, right around the time I started with the Iodine I was starting Vitamin D3 because it was quite low.....interestingly, very similar side effect and I kept playing with dosage and finally stopped it too.
Ok, back to Iodine: A month ago I called Hakala labs and now they have a test where they look at Iodine in Serum and in Saliva after you dose. They ratio the results and can tell if you have a transport problem. Negative on that but they also checked my serum bromide level = 51mg/L. They site 10mg/L or more as toxicity.
So I am taking Iodine again.....Iodoral......50mg/day and doing salt pushes and I have been feeling better overall. so maybe about 3 weeks now. Less feeling of getting sick, so I have been very excited, because if it is bromide toxicity I can deal with this. However, for the past week I have been having weird muscles symptoms and skin sensitivity that seems to come on later in the day....
muscles feel weak and almost like they might go into tetany, like they are catching internally.....I am a bodyworker so this is a scary feeling.....and I pretty much freak out really quickly.....that sounds like bromide.
This muscle symptoms--almost tetany--has happened before, about two or three month after I started chelating. At the time I didn't get that I was depleting my electrolytes in the process......
the skin sensation feels like there is little hairs sticking up all over my body and fabric is lightly moving across it.
Is this bromide stuff???? Flouride?
I found a page that talked about flouride symptoms and said flouride toxicity often creates electrolyte issues, which I certainly have. So I started thinking tonite that I have to build my electrolytes up.
I have a pretty complicated health history which I won't go into here. But after spending a bunch of time on the curezone website this past week I have finally got myself online to do a parasite
cleanse and start doing some liver flushes, as I aware I need to make sure I have those detox paths working better.
I didn't take the Iodoral today and the muscles are somewhat better. I also seem to get hot flashes through out the day I take the Iodoral......is that a typical symptom too?
thanks so much all of you out here!